# SDR W8PA960108

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AFT FLAP HAS DELAMINATED SKIN AT INBOARD CORNER.  REMOVED DAMAGE.  FABRICATED DOUBLERS AND INSTALLED WORK DONE IAW SRM 51-70-10.  (M)
